Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Eigenvalues of Hopf manifolds
HTML articles powered by AMS MathViewer

by Eric Bedford and Tatsuo Suwa PDF
Proc. Amer. Math. Soc. 60 (1976), 259-264 Request permission

Abstract:

The eigenvalues of the Laplacians $\Delta$ and $\square$ on the Hopf manifolds are described. Some isospectral results are also given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G99, 32C10
  • Retrieve articles in all journals with MSC: 58G99, 32C10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 259-264
  • MSC: Primary 58G99; Secondary 32C10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0418172-8
  • MathSciNet review: 0418172